Formulation of wall boundary conditions in turbulent flow computations on unstructured meshes

Volkov, K (2014) Formulation of wall boundary conditions in turbulent flow computations on unstructured meshes. Computational Mathematics and Mathematical Physics, 54(2), pp. 353-367. ISSN (print) 0965-5425

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Science, Engineering and Computing
Faculty of Science, Engineering and Computing > School of Mechanical and Automotive Engineering
Depositing User: Automatic Import Agent
Date Deposited: 22 Aug 2014 10:21
Last Modified: 22 Aug 2014 10:24
URI: http://eprints.kingston.ac.uk/id/eprint/28578

Actions (Repository Editors)

Item Control Page Item Control Page